Advertisement

Periodica Mathematica Hungarica

, Volume 69, Issue 1, pp 1–1 | Cite as

Fuchs

Article
  • 377 Downloads

László Fuchs

This issue of the Periodica Mathematica Hungarica is dedicated to László Fuchs on the occasion of his 90th birthday, celebrating his contributions especially to the theory of abelian groups and commutative ring theory.

The special editors for this issue are Mátyás Domokos and László Márki.

Copyright information

© Akadémiai Kiadó, Budapest, Hungary 2014

Personalised recommendations